Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Taking the pill may increase gum disease
About the author: 

Various oral contraceptives appear to have differing effects on a woman's risk of developing gum disease, according to a recent review

Various oral contraceptives appear to have differing effects on a woman's risk of developing gum disease, according to a recent review. A number of studies suggest that sex hormones influence the progression of gum disease the number one cause of tooth loss. At least one found that levels of gum disease causing bacteria in a woman's mouth may increase after she begins using the Pill (Contraception, 1998; 57: 381-4).


Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved